# SDR PLGA970613A

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4631 - AFTER TAKEOFF, CREW RECEIVED ANTI-SKID FAILURE WITH SYSTEM CIRCUIT BREAKER OPEN.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ANTI-SKID SYSTEM CIRCUIT BREAKER FAILED.  BREAKER WAS REPLACED AND SYSTEM CHECKED GOOD.  (M)
